# SDR UALA2011121506882

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,830 hours, 9,379 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Condition: Eroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT PYLON HEAT SHIELD 3RD GAP STRIP COVER ERODED.  REMOVED DAMAGE & CLEANED REF 777MT54-UA2. 22-32 LONG BY 3-32 DEEP.
